# SDR SIMA20220310001

- Difficulty date: March 10, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 13,572 hours, 8,734 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL CA FOR UNABLE TO KEEP E2 VIBRATION IN GREEN. DECLARED EMERGENCY---E2---HAD TO ADJUST THROTTLE TO KEEP VIBE IN GREEN.CONTINUED TO MIA - ON CLIMBOUT #2 ENG LP INDICATED 4.0. FOLLOWED PROCEDURE AND WHEN POWER WAS REDUCED INDICATION REDUCED TO 3.5. INCREASING POWER INDICATION AT 4.0 BUT NEVER ABOVE. SLIGHT VIBRATION FELT MOMENTARILY. REQUESTED A GRADUAL CONTINUOUS DESCENT TO THE AIRPORT WITH #2 ENGINE POWER AT IDLE IDICATION WAS 1.5 OR LESS AND NO VIBRATION. LANDING WITHOUT ANY FURTHUR ISSUES REMAINING ENG INDICATIONS NORMAL.-C/A-REFERENCE PSR ALERT NOTICE EHM-2022-03-11-044-RH-0029. THE ENGINE GROUP HAS ANALIZED THE TRENDS AND NO ACTION IS REQUIRED AT THIS TIME REF ETN-EJ -72-009. THIS CLEARS TDMI
